×

Found 629 Documents (Results 1–100)

The uniqueness criterion for a solution to a boundary value problem for the operator \(\frac{\partial^{2p}}{\partial t^{2p}}-a\) with an elliptic operator \(a\) of arbitrary order. (English. Russian original) Zbl 1507.35007

Sib. Math. J. 63, No. 6, 1083-1090 (2022); translation from Sib. Mat. Zh. 63, No. 6, 1266-1275 (2022).
MSC:  35A02 35G15
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software